Alert archive / North Dakota / River Flood Warnings in 2014

River Flood Warning 30, NWS Bismarck, ND

August 24, 2014Morton County, Sioux County, North Dakota

NWS Bismarck, ND issued this river flood warning at Aug 24, 2014, 12:56 PM CDT for Morton County, Sioux County, North Dakota. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Aug 24, 2014, 12:56 PM CDT (17:56 UTC)
Expired
Aug 25, 2014, 10:00 PM CDT
In force
33 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
Minor

Counties Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 57 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cannonball River at Breien (BREN8). The gauge peaked at 11.83 ft at Aug 24, 2014, 6:00 PM CDT.

actionminormoderate510152008/2408/2508/2608/27
Action stage
8 ft
Minor stage
10 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06354000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WGUS43 KBIS 241756
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1256 PM CDT SUN AUG 24 2014

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.RUNOFF FROM HEAVY RAIN SATURDAY HAS RESULTED IN A RAPID RISE ON THE 
CANNONBALL RIVER NEAR BREIEN. THE RIVER IS EXPECTED TO CREST AROUND 11.3 FEET 
LATE THIS AFTERNOON OR EARLY EVENING. THE RIVER IS FORECAST TO THEN QUICKLY 
DROP BELOW FLOOD STAGE BY MONDAY MORNING. IMPACTS AT THESE LEVELS ARE MINIMAL 
AND ARE CONFINED TO AGRICULTURAL INTERESTS ALONG THE BANKS OF THE RIVER. 

NDC059-085-251756-
/O.NEW.KBIS.FL.W.0030.140824T1756Z-140826T0300Z/
/BREN8.1.ER.140824T1631Z.140825T0000Z.140825T1500Z.NO/
1256 PM CDT SUN AUG 24 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANNONBALL RIVER AT BREIEN 
* UNTIL TOMORROW LATE MORNING 
* AT 12PM SUNDAY THE STAGE WAS...10.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST  
* FLOOD STAGE IS 10.0 FEET 
* THE RIVER ROSE ABOVE FLOOD STAGE LATE THIS MORNING AND WILL 
  CONTINUE RISING TO NEAR 11.3 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&

             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

CANNONBALL RIVER BASIN
 BREIEN       10 10.4 SUN 12 PM   9.6    7.6    6.1    5.0     M 

LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      

$$
TWH
3 follow-up statements
664 
WGUS83 KBIS 242119
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
419 PM CDT SUN AUG 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.RUNOFF FROM HEAVY RAIN SATURDAY HAS RESULTED IN A RAPID RISE ON THE 
CANNONBALL RIVER NEAR BREIEN AND IT IS NOW NEARING ITS CREST. THE RIVER 
IS EXPECTED TO CREST AROUND 11.6 FEET THIS EVENING. THE RIVER IS FORECAST 
TO THEN QUICKLY DROP BELOW FLOOD STAGE BY MONDAY MORNING. IMPACTS AT THESE 
LEVELS ARE MINIMAL AND ARE CONFINED TO AGRICULTURAL INTERESTS ALONG THE 
BANKS OF THE RIVER. 

&&

NDC059-085-252119-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-140826T0430Z/
/BREN8.1.ER.140824T1631Z.140825T0000Z.140825T1630Z.NO/
419 PM CDT SUN AUG 24 2014

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL MONDAY EVENING.
* AT  3:15 PM SUNDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

CANNONBALL RIVER BASIN
 BREIEN       10 11.5 SUN 3 PM    9.8    7.6    6.1    5.0    4.1

LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      

$$
JJS
589 
WGUS83 KBIS 250134
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
834 PM CDT SUN AUG 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.RUNOFF FROM HEAVY RAIN SATURDAY HAS RESULTED IN A RAPID RISE ON THE 
CANNONBALL RIVER NEAR BREIEN. THE RIVER HAS CRESTED THIS EVENING AND 
IS FORECAST TO DROP BELOW FLOOD STAGE BY LATE MONDAY MORNING. IMPACTS 
AT THESE LEVELS ARE MINIMAL AND ARE CONFINED TO AGRICULTURAL INTERESTS 
ALONG THE BANKS OF THE RIVER. 

&&

NDC059-085-260134-
/O.CON.KBIS.FL.W.0030.000000T0000Z-140826T0430Z/
/BREN8.1.ER.140824T1631Z.140824T2245Z.140825T1630Z.NO/
834 PM CDT SUN AUG 24 2014

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL MONDAY EVENING.
* AT  8:15 PM SUNDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

CANNONBALL RIVER BASIN
 BREIEN       10 11.5 SUN 8 PM    9.1    7.3    5.7    4.7    4.0

LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      

$$

SCHILD
411 
WGUS83 KBIS 250952
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
452 AM CDT MON AUG 25 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES. 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN NO FLOODING IS.  
OBSERVED OR FORECAST. 
THE CURRENT RIVER LEVEL IS AT 9.2 FEET WHICH IS BELOW MINOR. 
FLOOD STAGE OF 10 FEET. THUS THE FLOOD WARNING HAS BEEN CANCELLED. 
THE RIVER LEVEL IS EXPECTED TO CONTINUE A DOWNWARD TREND THROUGH THE. 
WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE. 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

&&

NDC059-085-251022-
/O.CAN.KBIS.FL.W.0030.000000T0000Z-140826T0430Z/
/BREN8.1.ER.140824T1631Z.140824T2245Z.140825T0627Z.NO/
452 AM CDT MON AUG 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CANNONBALL RIVER AT BREIEN.
* AT  4:15 AM MONDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:27 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 9.0 FEET...WATER OVERFLOWS NORTH BANK.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI

CANNONBALL RIVER BASIN
 BREIEN       10  9.2 MON 4 AM   7.7    6.5    5.2    4.3


LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Aug 24, 10:13 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 24, 10:13 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1013 AM CDT SUN AUG 24 2014

.UPDATE...
ISSUED AT 1012 AM CDT SUN AUG 24 2014

SURFACE LOW PRESSURE SITUATED NEAR MINOT WITH THE UPPER LEVEL
SYSTEM SPINNING OVER NORTHEAST MONTANA. DRY SLOT HAS PUSHED
THROUGH NORTH DAKOTA AND WE ARE BEGINNING TO SEE INCREASING
COVERAGE OF SHOWERS OVER WESTERN NORTH DAKOTA AS THE WRAP AROUND
MOISTURE PUSHES INTO THE STATE. SOME PEAKS OF SUN ACROSS THE FAR
SOUTH CENTRAL WILL LIKELY CLOUD OVER LATE THIS MORNING BEFORE
CLEARING OUT LATER TODAY. CHANGES WERE MAINLY TO SKY COVER AND
POPS BASED ON LATEST SATELLITE AND RADAR IMAGERY.

UPDATE ISSUED AT 645 AM CDT SUN AUG 24 2014

THE DRY SLOT HAS PRETTY MUCH TAKEN OVER MOST OF WESTERN AND
CENTRAL NORTH DAKOTA THIS MORNING. THIS HAS ALLOWED FOR PATCHY FOG
TO DEVELOP ACROSS MOST OF THE CWA THIS MORNING.

RAIN SHOWER ACTIVITY ROTATING SOUTH OVER EASTERN MONTANA IS
EXPECTED TO GRADUALLY LIFT NORTHEAST ACROSS NORTHWESTERN NORTH
DAKOTA LATER TODAY AS THE VERTICALLY STACKED LOW BEGINS TO LIFT
NORTH INTO SOUTHERN CANADA. ADDITIONAL RAINFALL AMOUNTS SHOULD
REMAIN LESS THAN THREE QUARTERS OF AN INCH...WHICH SHOULD NOT
CAUSE ADDITIONAL RUN-OFF ISSUES.

THE CURRENT FORECAST IS ON TRACK WITH ONLY MINOR ADJUSTMENTS MADE
TO THE HOURLY SENSIBLE WEATHER GRIDS BASED ON CURRENT OBS/TRENDS.
THE FRESHENED UP PRODUCTS HAVE BEEN SENT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 325 AM CDT SUN AUG 24 2014

LATEST WATER VAPOR IMAGERY SHOWS THE UPPER LOW CIRCULATING OVER
SOUTHEAST MONTANA WITH ITS SURFACE REFLECTION NOW LOCATED OVER
TURTLE LAKE IN MCLEAN COUNTY. THE SURFACE LOW WILL CONTINUE A
NORTHWARD JAUNT FOLLOWING THE 3HR MAX PRESSURE FALLS WHICH WERE
LOCATED IN SOUTHEAST SASKATCHEWAN. LOCAL RADAR SHOWS SCATTERED
LIGHT RAIN SHOWERS IN SOUTHWEST NORTH DAKOTA...AND ACROSS NORTHERN
NORTH DAKOTA. AS THE UPPER LOW SLOWLY ADVANCES NORTHEAST
TODAY...ANOTHER SHORTWAVE CIRCULATING AROUND IT WILL PUSH INTO
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON FOR
ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS. HAVE
CANCELLED THE FLOOD WATCH ACROSS THE NORTH AS THERE WILL BE A LULL
IN THE PRECIPITATION THIS MORNING BEFORE THE NEXT ROUND MOVES IN.
NOT EXPECTING WIDESPREAD HEAVY PRECIPITATION AMOUNTS WITH THE
PRECIPITATION EVENT FOR THIS AFTERNOON AND EVENING. THERE MAY BE
SOME LOCALIZED AMOUNTS OF A THIRD TO ONE HALF INCH...BUT THE
GROUND WILL BE ABLE TO ABSORB THIS. EXPECT MAINLY DRY CONDITIONS IN
THE FAR SOUTH CENTRAL AND SOUTHERN JAMES RIVER VALLEY TODAY WITH
THE BULK OF THE PRECIPITATION NORTHWEST THROUGH NORTH CENTRAL.
BOUNDARY LAYER WINDS INCREASE TO AROUND 20KT THIS AFTERNOON THUS
EXPECTING BREEZY CONDITIONS TO DEVELOP. SHOWERS WILL DECREASE FROM
LIKELY TODAY TO ISOLATED ACROSS THE NORTH AFTER 06Z MONDAY. DRY
CONDITIONS SOUTH TONIGHT. ANOTHER COOL DAY TODAY WITH HIGHS RANGING
FROM THE UPPER 50S WEST TO MID 70S IN THE JAMES RIVER VALLEY. LOWS
SUNDAY NIGHT WILL RANGE FROM THE MID 40S WEST TO AROUND 50 ELSEWHERE.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 325 AM CDT SUN AUG 24 2014

THE DRYING TREND WILL CONTINUE THROUGH MONDAY AS THE VERTICALLY
STACKED LOW LIFTS FARTHER NORTHEAST INTO ONTARIO. WELL BELOW
NORMAL HIGHS ARE STILL FORECAST FOR MONDAY WITH READINGS GENERALLY
IN THE 60S.

A BROAD POSITIVELY TILTED TROUGH IS STILL FORECAST TO ENTER
EASTERN MONTANA/WESTERN NORTH DAKOTA TUESDAY. A SHORTWAVE AHEAD OF
THIS FEATURE SHOULD GENERATE A CHANCE OF SHOWERS...MAINLY ALONG AND
SOUTH OF I-94 TUESDAY. AS THE TROUGH AXIS PIVOTS THROUGH THE
STATE TUESDAY NIGHT...DRY CONDITIONS ARE FORECAST TO DEVELOP IN
ITS WAKE.

A WARMING TREND ALONG WITH DRY CONDITIONS ARE EXPECTED TO CONTINUE
WEDNESDAY THROUGH FRIDAY AS WEAK UPPER LEVEL RIDGING BUILDS OVER
THE NORTHERN PLAINS. NEAR NORMAL HIGHS ARE FORECAST BY FRIDAY.

THE UPPER RIDGE IS PROGGED TO BREAK DOWN SOMEWHAT BY SATURDAY WITH
WEAK WAVES IN THE UPPER FLOW ALOFT GENERATING A CHANCE FOR
THUNDERSTORMS. NEAR NORMAL TEMPERATURES ARE EXPECTED AGAIN SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1012 AM CDT SUN AUG 24 2014

PATCHY FOG...LIFR/IFR CIGS...AND VCSH REMAIN ACROSS THE TAF SITES
AT 15Z SUNDAY. EXPECT CIGS IMPROVING TO THE MVFR CATEGORY DURING
THE MORNING AND AFTERNOON. -SHRA WILL DEVELOP OVER KISN/KDIK/KMOT
BY MID TO LATE MORNING AND CONTINUE INTO THE AFTERNOON. KJMS WILL
IMPROVE TO VFR BY 20Z SUNDAY. EXPECT CIGS TO RETREAT BACK TOWARD
IFR/MVFR AFTER 03Z MONDAY FOR ALL TERMINALS EXCEPT KBIS.

&&

.HYDROLOGY...
ISSUED AT 325 AM CDT SUN AUG 24 2014

A FLOOD WATCH HAS BEEN ISSUED FOR THE KNIFE RIVER NEAR HAZEN AND
FOR SPRING CREEK AT ZAP AS RIVER LEVELS ARE PROJECTED TO RISE INTO
MINOR FLOOD STAGE WITHIN THE NEXT 24 HOURS. WILL CONTINUE TO
MONITOR THE TRENDS THROUGH THE DAY.

AN AREAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE AREA SOUTH AND
WEST OF THE MISSOURI RIVER THROUGH EARLY SUNDAY AFTERNOON. RADAR
ESTIMATES WERE IN AGREEMENT WITH RAINFALL REPORTS OF 1 TO 2
INCHES OF RAINFALL THAT OCCURRED THROUGH SATURDAY EVENING.

AN AREAL FLOOD ADVISORY ALSO REMAINS IN EFFECT UNTIL MID MORNING
SUNDAY ACROSS LAMOURE AND DICKEY COUNTIES...WITH RADAR ESTIMATES
OF 1 TO 3 INCHES OCCURRING THROUGH LATE SATURDAY EVENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...TWH
SHORT TERM...KS
LONG TERM...TM
AVIATION...TWH
HYDROLOGY...KS
Hazardous weather outlook, Aug 24, 10:19 AM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1019 AM CDT SUN AUG 24 2014

NDZ004-251530-
BOTTINEAU-
1019 AM CDT SUN AUG 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR
WESTHOPE. SEE THE RIVERS AND LAKES TAB AT WWW.WEATHER.GOV/BIS FOR
DETAILS.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...HOWEVER SEVERE WEATHER
IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ001>003-005-009>013-021>023-025-251530-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
1019 AM CDT SUN AUG 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...HOWEVER SEVERE WEATHER
IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

NDZ017>020-031>037-040>048-050-051-251530-
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1019 AM CDT SUN AUG 24 2014 /919 AM MDT SUN AUG 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS.

TWH

In the hours before

Local storm report, Aug 24, 10:28 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 AM CDT SUN AUG 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       STANLEY                 48.32N 102.39W
08/24/2014  M1.73 INCH       MOUNTRAIL          ND   PUBLIC

            24 HOUR RAINFALL. RELAYED BY STANLEY RADAR ARB

&&

JVINING
Local storm report, Aug 24, 10:34 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1034 AM CDT SUN AUG 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     HEAVY RAIN       5 SSE JAMESTOWN         46.84N  98.67W
08/24/2014  M1.90 INCH       STUTSMAN           ND   PUBLIC

            24 HOUR TOTAL RELAYED BY SOCIAL MEDIA

&&

JVINING
Local storm report, Aug 24, 10:47 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1047 AM CDT SUN AUG 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY RAIN       6 SSW WHITE SHIELD      47.58N 101.89W
08/24/2014  M3.00 INCH       MCLEAN             ND   PUBLIC

            24 HOUR TOTAL. ARB OBSERVER

&&

JVINING
Local storm report, Aug 24, 11:20 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1120 AM CDT SUN AUG 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     HEAVY RAIN       15 S CARSON             46.20N 101.56W
08/24/2014  M3.15 INCH       GRANT              ND   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL. 48 HOUR TOTAL 3.53

&&

HAMILTON
Local storm report, Aug 24, 11:22 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1122 AM CDT SUN AUG 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       15 S HAZEN              47.08N 101.62W
08/24/2014  M2.05 INCH       OLIVER             ND   PUBLIC

            24 HOUR TOTAL. ARB OBSERVER. FLOODING OF CULVERTS AND
            ROAD SHOULDERS.

&&

JVINING
Local storm report, Aug 24, 11:57 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 AM CDT SUN AUG 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       10 S MANDAN             46.68N 100.89W
08/24/2014  M1.40 INCH       MORTON             ND   PUBLIC

            24 HOUR TOTAL. ARB OBSERVER

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:22 PM CDTSpecial Weather StatementBISDickey53 min
Aug 23, 8:05 PM CDTAreal Flood AdvisoryBISDickey, LaMoure12 hr
Aug 23, 8:37 PM CDTSpecial Weather StatementBISDickey38 min
Aug 23, 9:13 PM CDTSpecial Weather StatementBISDickey, LaMoure62 min
Aug 23, 11:09 PM CDTRiver Flood WatchBISMercer, Oliver12 hr
Aug 23, 11:09 PM CDTRiver Flood WatchBISMercer11 hr
Aug 24, 2:33 PM CDTAreal Flood WarningBISGrant, Morton41 hr

Nearby

River Flood Warnings in North Dakota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.